# SDR AC2A092342

- Difficulty date: January 18, 2004
- Submitted: January 26, 2004
- Operation: Air carrier
- Aircraft: N430CM
- Make and model: Bell 430
- Aircraft serial: 49090
- Aircraft time: 2,138 hours
- System (JASC): 6220 · Main Rotor Head
- Part: Stud
- Part number: 430010122101
- Condition: Cracked
- Location: M/R Head
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

4 DOWN STOP STUDS CRACKED
